A representation theorem for quantum systems


Dosi A.

FUNCTIONAL ANALYSIS AND ITS APPLICATIONS, vol.47, no.3, pp.241-245, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.1007/s10688-013-0031-y
  • Title of Journal : FUNCTIONAL ANALYSIS AND ITS APPLICATIONS
  • Page Numbers: pp.241-245

Abstract

In this note representations of quantum systems are investigated. We propose a unital bipolar theorem for unital quantum cones, which plays a key role in proving a representation theorem for quantum systems. It turns out that each quantum system is identified with a certain quantum L-a-system up to a quantum order isomorphism.